MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. EXACTO COLD SNARE

UNITED STATES ENDOSCOPY GROUP, INC. EXACTO COLD SNARE
Model Number 00711094
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a procedure involving an exacto cold snare, the snare loop detached from the drive cable.The snare was retrieved, and the procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event was discarded and cannot be returned to steris endoscopy for evaluation.The device history record was reviewed and confirmed the device was manufactured to specification.There have been no other complaints associated with this lot.Statements from the instructions for use packet include, "prior to clinical use, inspect and familiarize yourself with the device.If there is evidence of damage, do not use this product and contact your local product specialist.Attempting to advance the handle to the open position with too much speed or force, attempting to pass or open the device in an extremely articulated endoscope, attempting to actuate the device in an extremely coiled position, and/or, attempting to actuate the device when the handle is at an acute angle in relation to the sheath." steris has offered in-service training on the proper use and operation of the exacto cold snare; however, we are awaiting the user facility's response.A follow-up mdr will be submitted when additional information becomes available.
 
Additional Manufacturer Narrative
Steris offered in-service training on the proper use and operation of the exacto cold snare; however, the user facility declined no additional issues have been reported.

Brand Name
EXACTO COLD SNARE
Common Device Name
SNARE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key15893842
Report Number1528319-2022-00061
Device Sequence Number15125764
Product Code FGX
UDI-Device Identifier00724995182557
UDI-Public00724995182557
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711094
Device Catalogue Number00711094
Device Lot Number2200890
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2022
Supplement Date Received by Manufacturer11/18/2022
Initial Report FDA Received Date12/01/2022
Supplement Report FDA Received Date01/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown